# SDR UIEA201000020

- Difficulty date: January 18, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,025 hours, 14,764 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR INSPECTION FOUND, LT BODY INBD DOOR SKIN CRACKED.  DAMAGED AREA TRIMMED OUT AREA REINFORCED WITH DOUBLER PER SRM 52-80-02.  REFERENCE NON-ROUTINE 984.  NO OTHER ACTION REQUIRED.
